# SDR UPS05444540

- Difficulty date: May 14, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AFT CARGO COMPT - BS 1914 LBL 25 AND LBL 47 AFT FIXED END STOP LWR SUPPORT CRACKED. ( CRACK LENGTH .7500 INCH TO 1INCH )  AFT CARGO COMPT - BS 1914 LBL 25 AND LBL 47 AFT FIXED END STOP LWR SUPPORT REPAIRED IAW SRM 51-40-03 FIG 2.
